Facebook Pixel

I took plan B 8hrs after my guy ejaculated and my panties got socked with sperm . I don't some entered me . a week after plan B I got sore breast , egg white cervical mucus and pain on my left ovary Which went away after a week.

By September 17, 2016 - 11:24pm
Rate This

next period after the plan B incident is 16 days late. And currently am experiencing constant severe ovary pains with both my ovaries, plus I have cramps in my leg and a tingling pain sensation my breast that comes and go. I took a urine pregnancy test 4 days ago and it was negative . Did the plan B fail , am I pregnant please help.

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Common side effects of emergency contraception include: nausea, tender breasts, mild to severe cramping, vaginal bleeding, and a disrupted menstrual cycle. Your symptoms do not indicate pregnancy. They are side effects of the drug. Your hormones will balance out soon.

September 18, 2016 - 10:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!